# SDR AALA202305162308

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 31,409 hours, 13,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT INBOARD ON L1 FLIGHT ATTENDANT SEAT TEST RED LED. REMOVE AND REPLACED FLASHLIGHT BATTERY (AALA202305153225) AND BRACKET (AALA202305152308) ON FLIGHT ATTENDANT SEAT ON L1 DOOR INBOARD, OPERATION OK. ALL DONE PER AMM 25-64-00.
